zbMATH — the first resource for mathematics

The Martin compactification associated with a second order strictly elliptic partial differential operator on a manifold \(M\). (English) Zbl 0985.31003
Taylor, J. C. (ed.), Topics in probability and Lie groups: boundary theory. Providence, RI: American Mathematical Society (AMS). CRM Proc. Lect. Notes. 28, 153-202 (2001).
The general goal of the paper under review is to present a self-contained discussion on Martin’s theorem about integral representation of positive harmonic functions on a domain \(D\) of \({\mathbb R}^n,\) in the context of the theory of second order partial differential operators with Hölder continuous coefficients.
For the entire collection see [Zbl 0970.00015].

31C12 Potential theory on Riemannian manifolds and other spaces
31C35 Martin boundary theory
58J05 Elliptic equations on manifolds, general theory